# SDR AALA2018070659001

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 71,695 hours, 9,122 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: ACT1873
- Part serial: 960205
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM ISSUE. EMERGENCY DECLARED, AND LANDED.   THE AIRCRAFT WAS GROUNDED.  NUMEROUS EICAS MESSAGES DISPLAYED AFTER TAKEOFF.  CONFIG SYS, THRUST ASYM COMP, AND RUDDER TRIM  ALL WERE INOPERATIVE.  INSTALLED RUDDER TRIM ACTUATOR IAW AMM 27-21-07. OPS CHECKED GOOD.
